# SDR UIEA2012122700565

- Difficulty date: December 27, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 59,893 hours, 10,330 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Inoperative
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION OF NR 2 RT THRUST REVERSER, MX FOUND THE THRUST REVERSER NOT STOWING.  AFTER INSPECTION FOUND UPPER BALLSCREW ACTUATOR AT FAULT.  PERFORMED A DETAIL INSPECTION OF THE REVERSER HALF IN QUESTION INCLUDING REVERSER CONE BRAKE FUNCTIONAL CHECK, IAW AMM 78-31-00. REMOVAL OF THE DEFECTIVE UPPER ANGLE GEARBOX BALLSCREW ACTUATOR JACKSCREW AND REPLACING IT WITH THE LOWER BALLSCREW ACTUATOR. LOWER ACTUATOR POSITION WILL NOT BE INSTALLED.  PERFORMED DEACTIVATION OF THE NR 2 ENGINE THRUST REVERSER IAW DDG 78-31-1.
